# SDR MASA2018060113284

- Difficulty date: June 1, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 5,709 hours, 3,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT WAS INOPERATIVE.   REPLACED THE FLASHLIGHT.
